Publication detail

Existence of solutions converging to zero for nonlinear delayed differential systems

REBENDA, J. ŠMARDA, Z.

Original Title

Existence of solutions converging to zero for nonlinear delayed differential systems

English Title

Existence of solutions converging to zero for nonlinear delayed differential systems

Type

journal article

Language

en

Original Abstract

We present a result about an interesting asymptotic property of real two-dimensional delayed differential systems satisfying certain sufficient conditions. We employ two previous results, which were obtained using a Razumikhin-type modification of the Wazewski topological method for retarded differential equations and the method of a Lyapunov-Krasovskii functional.

English abstract

We present a result about an interesting asymptotic property of real two-dimensional delayed differential systems satisfying certain sufficient conditions. We employ two previous results, which were obtained using a Razumikhin-type modification of the Wazewski topological method for retarded differential equations and the method of a Lyapunov-Krasovskii functional.

Keywords

Differential system with delays; stability of solutions

RIV year

2015

Released

17.11.2015

Publisher

Springer

Pages from

1

Pages to

10

Pages count

10

URL

Full text in the Digital Library

BibTex


@article{BUT118322,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Existence of solutions converging to zero for nonlinear delayed differential systems",
  annote="We present a result about an interesting asymptotic property of real two-dimensional
delayed differential systems satisfying certain sufficient conditions. We employ two
previous results, which were obtained using a Razumikhin-type modification of the
Wazewski topological method for retarded differential equations and the method of a
Lyapunov-Krasovskii functional.",
  address="Springer",
  chapter="118322",
  doi="10.1186/s13662-015-0687-0",
  howpublished="online",
  institution="Springer",
  number="1",
  volume="2015",
  year="2015",
  month="november",
  pages="1--10",
  publisher="Springer",
  type="journal article"
}